# SDR RAIA201606160001

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 36,754 hours, 21,185 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BAG DOOR OPEN INDICATION IN FLIGHT. CLEANED AND ADJUSTED DOOR VENT DOOR SEAL AND CLEANED MICROSWITCHES.  OPS CHECK GOOD.
